Angioneurotic edema as a side effect of pioglitazone.

Samiah Shadid, Michael Dennis Jensen

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish (US)
JournalDiabetes Care
Volume25
Issue number2
StatePublished - Feb 2002

Fingerprint

pioglitazone
Thiazoles
Thiazolidinediones
Angioedema
Hypoglycemic Agents
Type 2 Diabetes Mellitus

ASJC Scopus subject areas

  • Internal Medicine
  • Endocrinology, Diabetes and Metabolism

Cite this

Angioneurotic edema as a side effect of pioglitazone. / Shadid, Samiah; Jensen, Michael Dennis.

In: Diabetes Care, Vol. 25, No. 2, 02.2002.

Research output: Contribution to journalArticle

@article{4d1baa39b00f41319de3f5293b24acd5,
title = "Angioneurotic edema as a side effect of pioglitazone.",
author = "Samiah Shadid and Jensen, {Michael Dennis}",
year = "2002",
month = "2",
language = "English (US)",
volume = "25",
journal = "Diabetes Care",
issn = "1935-5548",
publisher = "American Diabetes Association Inc.",
number = "2",

}

TY - JOUR

T1 - Angioneurotic edema as a side effect of pioglitazone.

AU - Shadid, Samiah

AU - Jensen, Michael Dennis

PY - 2002/2

Y1 - 2002/2

UR - http://www.scopus.com/inward/record.url?scp=0036479813&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036479813&partnerID=8YFLogxK

M3 - Article

VL - 25

JO - Diabetes Care

JF - Diabetes Care

SN - 1935-5548

IS - 2

ER -